RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1602–1607 (Mi zvmmf5984)  

Scientific communications

An application of the splitting method to the calculation of two-temperature and ionized nonequilibrium gas flows

S. P. Popov, Yu. I. Romashkevich

Moscow

Full text: PDF file (776 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 254–259

Bibliographic databases:

UDC: 518:517.9:533.9
MSC: Primary 76X05; Secondary 76N15
Received: 12.04.1976

Citation: S. P. Popov, Yu. I. Romashkevich, “An application of the splitting method to the calculation of two-temperature and ionized nonequilibrium gas flows”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1602–1607; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 254–259

Citation in format AMSBIB
\Bibitem{PopRom77}
\by S.~P.~Popov, Yu.~I.~Romashkevich
\paper An application of the splitting method to the calculation of two-temperature and ionized nonequilibrium gas flows
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1602--1607
\mathnet{http://mi.mathnet.ru/zvmmf5984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455891}
\zmath{https://zbmath.org/?q=an:0389.76072}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 254--259
\crossref{https://doi.org/10.1016/0041-5553(77)90195-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5984
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1602

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:113
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020